MAUDE Adverse Event Report: VYAIRE MEDICAL BELLAVISTA 1000 US; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL BELLAVISTA 1000 US; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BELLAVISTA 1000 US
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - h10: the suspect device has not been returned for investigation.However; logs were analyzed and confirmed per flow chart, fc001 insp block needs to be replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device has not been returned for evaluation.
 
Event or Problem Description
It was reported to vyaire medical that logs were received for persistent 388/271 alarm.No patient involvement was reported.
 
Additional Manufacturer Narrative
Device evaluation: g6, h2, h6, and h11 results of investigation: the reported complaint was duplicated an internal failure of the o2 regulator was found.The returned unit will be placed on hold.

Brand Name
BELLAVISTA 1000 US
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
johor bahru 81100
MY   81100
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18983952
Report Number3013421741-2024-00065
Device Sequence Number15520154
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K163127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBELLAVISTA 1000 US
Device Catalogue Number301.100.030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown